# SDR DLM88090423

- Difficulty date: March 14, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 57,100 hours, 44,984 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV04055015
- Condition: Melted
- Location: Cabin Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL AT FWD FLIGHT ATTENDANT JUMPSEAT.  FOUND 3RD LEFT OVERHEAD CABIN FLUORESCENT FWD LIGHT SOCKET SHORTED/MELTED.  REPLACED SOCKET PER AMM OPS CHECKS NORMAL.
